Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Headaches, fever, subside with sleep, pain medication. Side effects of stopping vitamins?

My 30 year old son have been using Pharmaton vitamins for about 1 year. He stopped two weeks ago and now have intense headaches and fever ...which both go away with sleep, and use of pain medication . Could his symptoms be withdrawal from the vitamin. He stopped as he could not afford it...a bit expensive here in the XXXXXX.
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Headache and fever are not related to taking or stopping vitamins. Vitamins are essential micro nutrients and they wont cause any problem.
Headache and fever can be a sign of infection, hence this requires further evaluation by physician and treatment accordingly.

Thank you
Answered: Tue, 3 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor